# SDR SWIA2019110546708

- Difficulty date: November 5, 2019
- Submitted: November 5, 2019
- Operation: Air carrier
- Aircraft: N679SA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7652
- Aircraft time: 33,689 hours, 29,230 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL SEEPING OUT OF 5 EA. SCREW HOLES ON L/H ELECTRICAL BOOST PUMP. (C-CHECK) RO: 11/04/2019  RE-SEALED DOME NUTS. LEAK CHECKS GOOD.
